# SDR UALA2012101005757

- Difficulty date: October 10, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 36,098 hours, 15,873 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Gearbox
- Condition: Out Of Tolerance
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

GEARBOX EXCEEDED, NEEDS REPLACEMENT.  SYSTEM TEST OF CONTROL LEAK CHECK, INSTALLED AND BOLTS REPLACED.
